Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

147 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes severe stomach pain, chills and nausea?

Answered by
Dr.
Dr. Mukund Savaskar

General Surgeon

Practicing since :1978

Answered : 3607 Questions

default
Posted on Sat, 24 Oct 2015 in Digestion and Bowels
Question: Hi I m 47 yr old female. Last eve I had a severe pain in my stomach. Which was causing me chills n nausea. I had severe pain all night. At 5 am I took metrogyl after which I got some relief. What do I take now. I m still having slight pain. Do I eat Normal food. Pls advise.

doctor
Answered by Dr. Mukund Savaskar 20 minutes later
Brief Answer:
BE on the liquid food for 1-2 days

Detailed Answer:
Ans-BE on the liquid food for 1-2 days
Hi,Welcome with your query to HCM.
you seem to have Gastro-Enteritis with ?
It seems to be due to Giardiasis from outside food,which you mostly take frequently.
Remedy-
Check with GP.
Continue with Metrogyl
Antispamodics like-Tab Bentyl 10 with script from your doctor.
Rest x 1 day or 2.
Liquids and Rice soup,for 1-2 days
No spices-1-2 days
Black tea with lemon
Hope this reply would help you to take further care.

Will appreciate writing your excellent feedback comments,to help needy patient visitors like you,at HCM services.

Wish you fast recovery.

Good Day!!

Dr.Savaskar, XXXXXXX Surgical Specialist
M.S.Genl-CVTS



Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
default
Follow up: Dr. Mukund Savaskar 48 minutes later
Thankyou very much Dr. Pls advice on metrogyl dosage. Can I take zenetac.
doctor
Answered by Dr. Mukund Savaskar 52 minutes later
Brief Answer:
About Metrogyl dosage for Giardiasis

Detailed Answer:
Ans-About Metrogyl dosage for Giardiasis

Hi,I am happy to receive your Thanks.
About the metrogyl doses-400 mgm x 3 times day for 5 days to be taken after Meals.Don't take any wine/alcohol with it.
You can add up Zinetac only if you get Gastritis with Metrogyl
Zinetac to be taken as 150 mgm at 6 pm per day.
Hope this would help you to get out of the current health issue.
Keep me updated if need be by direct question to ME at HCM.

Will appreciate writing your excellent feedback comments,to help needy patient visitors like you,at HCM services.

Wish you fast recovery.

Good Day!!

Dr.Savaskar, XXXXXXX Surgical Specialist
M.S.Genl-CVTS

Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication ,   ,  

Recent questions on  Severe pain

doctor1 MD

Hi, My husband has pus filled pimples in the backside of his head. He has very oily hair. We have observed that they come up whenever he has sweets or his hair becomes very oily. They usually come and go very frequently. It has been like this for...

doctor1 MD

My father undergone Electrical cardioversion treatment due to having severe Atrial Fibrilation (AF). Needless to say the treatment did not work after 4 attempts and they have prescribed him various medications to control the rate of the heart. We...

doctor1 MD

I have a severe pain in my right arm, actually in the muscle, upper arm... also started as a long standing fibromyalgia pain for years in shoulder ... this is different and far more painful... it is like the muscle, nerves, etc. are all affected....

doctor1 MD

If I might have had a heart attack 4 nights ago, should I go to emergency now? I have an appointment to see my doctor in 3 weeks. I'm 52 yr old woman, no family heart history, fit, excellent health (blood pressure, cholesterol excellent) but woke wed night with severe crushing pain started centre of chest then felt under my breasts for about 30-45 minutes whether i laid down, stood up walked around it was like a tight rubber band. Is it too late to get checked out asap? 52yrs old female..5'5", 130pounds, healthy.

doctor1 MD

Hello, my dr. Is out of of office for next week. Medical imaging called me to tell me that they picked up a 22 mm cyst on my left ovary . And a small umbilical hernia . I ma having having extreme pain on my left lower side and I just started a period again after just having one less then 2 weeks ago. My pain level is becoming pretty unbearable. Should I go to ER?

doctor1 MD

I HAD A THALAMUS STROKE IN SEPTEMBER. IT HAS LEFT ME WITH NEUROPATHY ON MY LEFT SIDE FROM MY SCALP TO THE BOTTOM OF MY FOOT, HAND BEING THE WORST. Since October I have been experiencing tremors in my left leg and foot and now on my right side. I was hospitalized in October and November for this and they can't find out why this happens. Is this part of my stroke and something like nuculi were affected. Will this go away?

doctor1 MD

Hello, my name is Michael Boswell. I am a 22 year old part-time student living with my mother. I am writing because I have been to one gastroenterologist before, and they couldn t quite seem to find the answers I m looking for. At the age of 16, I started taking a weight lifting supplement ( creatine pill form) and the day I took 4 of them like what was told on the back of the bottle, I could already tell I wasn t able to hold in my urine, I couldn t even sit down for my football meeting because I had to go to the bathroom to urinate. I then struggled for 2 years through the remainder of High School with severe chronic pain , I went and saw my family doctor who then told me to go see a specialist, and I had two colonscopies and endoscopy done. The gastroenterologist agreed there was something causing my irritation, but couldn t figure out what it was. I had blood work done, and everything came back for Crohns Disease , and they then labeled me with IBS. I m asking for help because I m at a dead end, I still suffer EVERY day with some sort of symptom, whether it be irritation and pain in my stomach, or when I feel a Bowel Movement coming on the urgency that I have because I know I will not be able to hold it in...the medication they had given me worked, but with other symptoms arising. I was prescribed Hyosyamine ER 0.375 MG, and Paroxetine HCL 20 MG. I took them as told on the bottle, and I would RARELY have a BM through the week, but instead I would have one full day (Saturday) of me having to sit on the toilet. I have read that there are no cures, which is very discouraging, this disease or whatever you want to call it, has taken the happiness and normality out of my life, and has replaced it with anger and no hope. I am hoping there is someone that can please help me...